Antidepressants, Day 7

Only a week in and severe side effects have forced me to quit. This was done with the advice of my care team (a counselor and a psychiatric NP).

Among other things, nervousness, agitation, sleep loss, memory problems, mood swings, panic attacks, confusion, pressured speech, and a general worsening of depressive symptoms have forced my hand.

I have only been on these pills for a week and at a low dose. Hopefully things will be back to normal soon.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s